- New Look!
- Same Formula
- Fast Relief of:
- Heart Burn
- Upset Stomach
- Acid Indigestion with Headache
- Body Aches
Active Ingredients: In Each Tablet: Anhydrous Citric Acid 1000 mg; Aspirin (NSAID [Nonsteroidal Anti-Inflammatory Drug]) 325 mg; Sodium Bicarbonate 1916 mg.
Inactive Ingredients: None; Each Tablet Contains: Sodium 567 m.
Fully dissolve 2 tablets in 4 ounces of water before taking. Adults and children 12 years and over: 2 tablets every 4 hours, or as directed by a doctor; do not exceed 8 tablets in 24 hours. Adults 60 years and over: 2 tablets every 4 hours, or as directed by a doctor; do not exceed 4 tablets in 24 hours. Children under 12 years: Consult a doctor. Store at room temperature. Avoid excessive heat. Special Note
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. Disclaimers:
1. HerbsPro.com offers nationally branded products that are produced according to
manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
2. California Proposition 65 WARNING: Some products on this website
contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product
3. The statements made or products sold through this site have not been
evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any
disease. Read More
Often pricing of an item on this site is provided in terms of a discount to a List Price, which is the price of the item as provided to us by a manufacturer or vendor before discounts are taken. It is important to keep in mind that the List Price may not be the prevailing market price or the regular retail price.